# SDR REXA2014081100805

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 23,954 hours, 21,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMER LIGHT STRIP COVER & BASE IS BROKEN IN MULTIPLE PLACES.  REPAIRED FLOOR TRACK EMER LIGHT STRIP IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-801.
